# SDR 2005FA0000755

- Difficulty date: December 20, 2004
- Submitted: May 18, 2005
- Operation: General aviation
- Aircraft: CGDMD
- Make and model: Cessna 421B
- Aircraft serial: 421B0917
- Engine: Cont GTSIO520*
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Rocker
- Part number: 501868
- Condition: Broken
- Location: Nr 1 Cylinder
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

ENGINE BECAME ROUGH IN FLIGHT ENGINE SHUTDOWN FOUND RT ENGINE NR 1 CYLINDER EXHAUST ROCKER ARM BROKEN.  (K)
